... should I do
The first thing to do would be to call your doctor and tell him/her you're not happy with the bleeding. Just explain your goal was to skip your period and maybe you can get something else to try to prevent it in the future or something like that. Communication is key here. You're going to have to work it out with your doc.
As far as the bleeding itself, I wouldn't worry. This is not an unusual symptom at all and any medication, especially hormonal medications, can cause bleeding, changes in your period, skipped period, heavier bleeding, spotting, lighter bleeding... You get the idea. But do make that call and try to get it worked out. If you don't want to have a period anymore there should be some options for you.
- Ortho Evra Information for Consumers
- Ortho Evra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Evra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jun 2014 • 1 answer
Posted 22 Jul 2014 • 1 answer
Ortho Evra - I ran out of patches so my last patch was my second patch I had lite bleeding for about
Posted 22 Nov 2014 • 1 answer
Posted 17 Feb 2015 • 1 answer
Ortho Evra - I started my box of patches and the week 1 patch came off so I put the week 2 patch on?
Posted 22 Jun 2015 • 1 answer